F-convex contraction via admissible mapping and related fixed point theorems with an application

Y. Mahendra Singh, Mohammad Saeed Khan, Shin Min Kang*

*المؤلف المقابل لهذا العمل

نتاج البحث: المساهمة في مجلةمراجعة النظراء

9 اقتباسات (Scopus)

ملخص

In this paper, we introduce F-convex contraction via admissible mapping in the sense of Wardowski [Fixed points of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl., 94 (2012), 6 pages] which extends convex contraction mapping of type-2 of Istrăţescu [Some fixed point theorems for convex contraction mappings and convex non-expansive mappings (I), Libertas Mathematica, 1(1981), 151-163] and establish a fixed point theorem in the setting of metric space. Our result extends and generalizes some other similar results in the literature. As an application of our main result, we establish an existence theorem for the non-linear Fredholm integral equation and give a numerical example to validate the application of our obtained result.

اللغة الأصليةEnglish
رقم المقال105
دوريةMathematics
مستوى الصوت6
رقم الإصدار6
المعرِّفات الرقمية للأشياء
حالة النشرPublished - يونيو 20 2018

ASJC Scopus subject areas

  • ???subjectarea.asjc.2600???

بصمة

أدرس بدقة موضوعات البحث “F-convex contraction via admissible mapping and related fixed point theorems with an application'. فهما يشكلان معًا بصمة فريدة.

قم بذكر هذا